Tremors

Options

Does anyone get tremors? I’ve got RA and am on methotrexate and hydroxychloroquine and have tremors in one hand that’s been getting worse. Would be great to know if anyone else struggles with this?

Comments

  • Lilymary
    Lilymary Member Posts: 1,742
    Options

    Hi @Sarahkt , I’m not on these medications but I had a quick trawl around and found this, which includes a link to methotrexate.

    Reading the side effects of any drug on the Internet is enough to scare people off even taking paracetamol (!) or drinking coffee, but developing tremors is reported on at least one site as a very rare side effect of hydroxychloroquine, but these reports really need to be interpreted by a clinician (eg GP) as it’s very easy for us laypeople like us to misinterpret it and take the wrong actions.

    But new and worsening tremors for any cause should be taken seriously and you really should make an appointment to see your GP to investigate this.